Journal article icon

Journal article

The stable mapping class group of simply connected 4-manifolds

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1515/CRELLE.2008.031

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK
Volume:
617
Issue:
617
Pages:
215-235
Publication date:
2008-04-05
DOI:
EISSN:
1435-5345
ISSN:
0075-4102
URN:
uuid:19894bbe-aed3-4706-a827-237f7ba3e1d0
Source identifiers:
18060
Local pid:
pubs:18060

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP